# SDR CALA2024032800887

- Difficulty date: March 23, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143T50211
- Condition: Corroded
- Location: Cargo Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATING ITEM: 63-53-1-2503 /// SUPPORT TASK; FLC CORROSION ON INSIDE OF INTERCOSTAL F.S. 588 RBL 12 (143T5021-1). REMOVED CORROSION ON INSIDE OF INTERCOSTAL F/S 588 RBL12 FOUND TO BE OUT OF LIMITS IAW B767-300 SRM 53-00-04  DETAIL II REPLACE PART PER BOEING DRAWING 143T5010 IT:0014 REV:D REFER TO N/R 168798-0100-0092 FOR INSTALLATION.
